# SDR 2008FA0000331

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: General aviation
- Aircraft: N776AF
- Make and model: Pilats PC12
- Aircraft serial: 776
- Aircraft time: 1,103 hours, 967 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,103 hours, 967 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Part time: 1,103 hours, 967 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS RIGHT BRAKE GRABBING.  REMOVED RIGHT MAIN TIRE ASSEMBLY AND DISCOVERED THE OUTBOARD BRAKE DISC WAS BROKEN INTO TWO PIECES.  REPLACED THE RIGHT BRAKE ASSEMBLY.
